Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 45, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 21, 2022, 2:13 AM EDT for Cayuga County, Oswego County, Wayne County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2022, 2:13 AM EDT (06:13 UTC)
- Expired
- Jul 21, 2022, 2:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Oswego County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 95 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 6.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1816 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
575
WUUS51 KBUF 210613
SVRBUF
NYC011-075-117-210645-
/O.NEW.KBUF.SV.W.0045.220721T0613Z-220721T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
213 AM EDT Thu Jul 21 2022
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southeastern Wayne County in western New York...
Cayuga County in central New York...
Southwestern Oswego County in central New York...
* Until 245 AM EDT.
* At 213 AM EDT, a severe thunderstorm was located over Montezuma, or
10 miles northwest of Auburn, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Fulton, Weedsport, Cato, Ira, Conquest, Savannah, Port Byron,
Meridian, South Hannibal and South Butler.
This includes Interstate 90 near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4323 7648 4315 7647 4314 7649 4311 7647
4310 7650 4303 7649 4302 7679 4313 7681
4337 7641 4323 7633
TIME...MOT...LOC 0613Z 240DEG 51KT 4305 7670
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA2 follow-up statements
006
WWUS51 KBUF 210635
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
235 AM EDT Thu Jul 21 2022
NYC075-117-210644-
/O.CAN.KBUF.SV.W.0045.000000T0000Z-220721T0645Z/
Wayne NY-Oswego NY-
235 AM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND
SOUTHWESTERN OSWEGO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4315 7647 4314 7649 4311 7647 4310 7650
4303 7649 4303 7660 4318 7656 4320 7648
TIME...MOT...LOC 0634Z 246DEG 18KT 4313 7648
$$
NYC011-210645-
/O.CON.KBUF.SV.W.0045.000000T0000Z-220721T0645Z/
Cayuga NY-
235 AM EDT Thu Jul 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR CAYUGA COUNTY...
At 234 AM EDT, a severe thunderstorm was located over Plainville, or
7 miles west of Baldwinsville, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Weedsport, Cato and Meridian.
This includes Interstate 90 near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4315 7647 4314 7649 4311 7647 4310 7650
4303 7649 4303 7660 4318 7656 4320 7648
TIME...MOT...LOC 0634Z 246DEG 18KT 4313 7648
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA710
WWUS51 KBUF 210641
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
241 AM EDT Thu Jul 21 2022
NYC011-210651-
/O.EXP.KBUF.SV.W.0045.000000T0000Z-220721T0645Z/
Cayuga NY-
241 AM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR CAYUGA COUNTY WILL EXPIRE AT
245 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4315 7647 4314 7649 4311 7647 4310 7650
4303 7649 4303 7660 4318 7656 4320 7648
TIME...MOT...LOC 0641Z 240DEG 51KT 4318 7637
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:56 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 20, 11:56 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1156 PM EDT Wed Jul 20 2022 .SYNOPSIS... A weak cold front will cross our region tonight...and while some showers and thunderstorms are expected to continue...the new airmass will only offer minimal relief from our mid summer heat. A few showers and spotty thunderstorms will again be possible on Thursday...as a weak trough will cross the region. Drier weather will then return Friday and Saturday...although a few spotty showers and storms cannot be ruled out each day. && .NEAR TERM /THROUGH THURSDAY/... Currently, a broken line of thunderstorms is tracking into WNY along and just ahead of a weak cold front that will cross our region tonight. This area of convection is associated with a plume of notably higher theta e values...which can partially be inferred by the Tds in the upper 60s to lower 70s in that area. As one would expect... MLCAPE values are higher in this area as well with 03Z values still 1000+ j/kg. This particular plume is expected to drift across the western counties through 06z...with a few of these storms having already prompted severe thunderstorm warnings. The convection should weaken with time as it pushes east of the Genesee valley overnight. Otherwise...it will be a sultry night with mins across the lower elevations remaining in the 70s. Thursday...a few showers may still be ongoing in the morning east of Lake Ontario with the pre-frontal trough. The weak surface based cold front (more of a dewpoint boundary by this time) will cross the eastern Great Lakes during the day, producing a few more showers and widely scattered thunderstorms. The best juxtaposition of large scale support and low level convergence will be found east of Lake Ontario, where the best coverage of showers and thunder potential will be found. A few storms may briefly become strong east of Lake Ontario, but the better severe weather risk will be in eastern NY and western New England. Across Western NY, most of the showers and isolated thunder will focus along and inland of lake breeze boundaries Thursday. Expect a few showers to develop from the western Southern Tier into the western Finger Lakes from late morning through the afternoon south and east of the stabilizing flow off Lake Erie. A convergence zone will likely develop due to lake modified boundary layer flow from the Niagara Peninsula east across the Niagara Frontier and down the Route 104 corridor through Rochester to Oswego County, supporting a few scattered showers or an isolated thunderstorm from late morning through late afternoon. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Cold front presses into eastern NY/western New England Thursday night. Aside from a leftover shower well east of Lake Ontario, surface high pressure nosing in from the southwest will provide a mainly dry night with slightly cooler temps as lows drop back into the 60s areawide. Mainly dry and warm conditions are expected Friday, however there are indications that a weak shortwave may move across southern NY/northern PA bringing the chance for a few showers and thunderstorms, mainly across the western Southern Tier and Finger Lakes region. Fairly strong shear profiles combined with favorable timing coinciding with peak heating will yield the chance for an isolated strong storm or two across the interior Southern Tier Friday afternoon/early evening. Highs will be in the low to mid 80s, some upper 70s across the hilltops. Surface high pressure quickly noses back north from the Ohio Valley bringing dry weather back in across western and northcentral NY for Friday night, with mainly dry weather expected to last into Saturday as well, although there could be an isolated shower/rumble of thunder or two along and inland of any lake breeze circulations during the afternoon/early evening. Center of high pressure slides into the Mid Atlantic region Saturday which will initiate a low level southwesterly return flow that will pump another surge of very warm air back in across our area as 850mb temps make another run at 20C or so. Very warm to hot by Saturday afternoon with highs mainly in the upper 80s to low 90s, some mid 80s across the hilltops. Strong cold front will move from the upper Great Lakes to the central Great Lakes Saturday night, which will bring at least increasing chances for some scattered showers/isolated storms across our area, especially toward early Sunday morning out ahead of the southeastward advancing boundary. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A pre-frontal trough ahead of a strong cold front will likely move through on Sunday, followed by the cold frontal passage Sunday evening. Improving model agreement on timing, with showers likely and possibly some thunderstorms Sunday and through Sunday evening. It will still be hot and fairly humid Sunday with highs mainly in the 80s. The cold front will lose its momentum some as it gradually pushes south of the area on Monday. There may be some lingering showers across the Southern Tier, but the vast majority of the day will be rain-free and notably cooler and less humid. A mid level ridge and surface high pressure will build across the area and maintain the dry pattern through Tuesday night. Daytime highs will range from the mid 70s to lower 80s Monday and Tuesday. The surface high will exit to the east across New England on Wednesday with a chance convection associated with an approaching shortwave will spark some showers and possibly a thunderstorm during the day. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... While a cold front crossing the region will support scattered showers and thunderstorms tonight...generally VFR weather should remain in place outside of any heavier rainfall. Thursday...a few showers and widely scattered thunderstorms will continue as another weak trough crosses the eastern Great Lakes. The best coverage will be found east of Lake Ontario. Across Western NY expect more spotty coverage of showers and a small chance of a thunderstorm, mainly along and inland of the lake breeze boundaries. Abundant low level moisture may produce a few areas of MVFR CIGS from morning through early afternoon. Outlook... Friday and Saturday...Mainly VFR with a small chance of a few spotty showers and thunderstorms. Sunday...Areas of MVFR with showers and thunderstorms likely. Monday...Mainly VFR. && .MARINE... A cold front will cross the eastern Great Lakes tonight, with a line of showers and thunderstorms possibly producing locally strong winds and higher waves on Lake Erie and the west end of Lake Ontario this evening through the early overnight. There may be several hours of moderate southwest winds on Lake Erie tonight behind the convective line. This has prompted a small craft advisory that will run through the day Thursday for Lake Erie. Another weak front will cross the eastern Great Lakes Thursday. This will produce moderate west-southwest winds on Lake Ontario with a period of Small Craft Advisory conditions on the eastern portion of Lake Ontario. Winds and waves will diminish Thursday night. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...Small Craft Advisory until 8 PM EDT Thursday for LEZ040-041. && SYNOPSIS...Hitchcock/RSH NEAR TERM...Hitchcock/RSH/SW SHORT TERM...JM LONG TERM...Apffel AVIATION...Hitchcock/RSH/SW MARINE...Hitchcock
Hazardous weather outlook, Jul 20, 10:24 AM EDT, 15 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1024 AM EDT Wed Jul 20 2022 NYZ001-010-211430- Niagara-Northern Erie- 1024 AM EDT Wed Jul 20 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a marginal risk for severe thunderstorms this evening and early tonight. Isolated damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-211430- Chautauqua- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms this evening and early tonight. Isolated damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-021-211430- Wyoming-Allegany- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002>006-011-013-014-211430- Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-Livingston- Ontario- 1024 AM EDT Wed Jul 20 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-211430- Jefferson-Lewis- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk of severe thunderstorms on Thursday. Isolated damaging winds and large hail are the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-085-211430- Cattaraugus-Southern Erie- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this evening and early tonight. Isolated damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-211430- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this evening and early tonight. Strong winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-211430- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Local storm report, Jul 20, 11:56 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1156 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND DMG 2 E ALBION 43.24N 78.16W
07/20/2022 ORLEANS NY 911 CALL CENTER
TREE DOWN BLOCKING ROAD.
&&
JLALocal storm report, Jul 21, 12:12 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1212 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM MARINE TSTM WIND 3 S BUFFALO 42.85N 78.87W
07/20/2022 M40 MPH LEZ041 NY MESONET
&&
JLALocal storm report, Jul 21, 12:25 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1225 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG 3 NNE ELMA CENTER 42.86N 78.61W
07/20/2022 ERIE NY 911 CALL CENTER
FALLEN TREE WRAPPED IN POWER LINES. TREE IS
BLOCKING ROAD.
&&
JLALocal storm report, Jul 21, 12:49 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1249 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM MARINE TSTM WIND 1 NNW OLCOTT 43.34N 78.72W
07/20/2022 M58 MPH LOZ042 NY C-MAN STATION
1100 PM MARINE TSTM WIND 1 NW OLCOTT 43.34N 78.72W
07/20/2022 M49 MPH LOZ042 NY C-MAN STATION
&&
JLALocal storm report, Jul 21, 1:30 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
130 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM MARINE TSTM WIND 2 WSW BUFFALO 42.88N 78.89W
07/20/2022 M43 MPH LEZ041 NY C-MAN STATION
&&
JLASpecial weather statement, Jul 21, 1:38 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Buffalo NY
138 AM EDT Thu Jul 21 2022
NYZ004>006-013-014-210645-
Ontario NY-Livingston NY-Oswego NY-Wayne NY-Northern Cayuga NY-
138 AM EDT Thu Jul 21 2022
...Strong thunderstorms will impact portions of Wayne, east central
Livingston, Cayuga, western Oswego and Ontario Counties through 245
AM EDT...
At 138 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marion to near Harrison Valley. Movement
was northeast at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Geneva, Canandaigua, Fair Haven Beach State Park, Ontario, Newark,
Williamson, Marion, Lyons, Palmyra, Victor, Bristol, Clifton Springs,
Clyde, Phelps, Sodus, Bloomfield, Naples, Rushville, Chimney Bluffs
State Park and Farmington.
This includes Interstate 90 between exits 44 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4258 7755 4331 7729 4334 7714 4331 7697
4335 7681 4340 7671 4343 7655 4303 7670
4301 7696 4276 7697 4276 7731 4267 7737
4258 7737
TIME...MOT...LOC 0538Z 247DEG 35KT 4315 7728 4192 7771
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jul 20, 10:08 PM EDT | Special Weather Statement | BUF | Niagara | 67 min |
| Jul 20, 10:45 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 45 min |
| Jul 20, 11:12 PM EDT | Special Marine Warning | BUF | 50 min | |
| Jul 20, 11:25 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 20, 11:25 PM EDT | Severe Thunderstorm Warning | BUF | Niagara, Orleans | 28 min |
| Jul 20, 11:31 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 29 min |
| Jul 20, 11:52 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 38 min |
| Jul 21, 12:39 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wyoming | 66 min |
| Jul 21, 1:38 AM EDT | Special Weather Statement | BUF | Ontario, Wayne | 67 min |
| Jul 21, 3:42 AM EDT | Special Weather Statement | BUF | Lewis | 93 min |
| Jul 21, 4:16 AM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie, Jefferson | 18 hr |
| Jul 21, 12:11 PM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Jul 21, 12:38 PM EDT | Special Marine Warning | BUF | 52 min | |
| Jul 21, 12:43 PM EDT | Special Weather Statement | BUF | Lewis | 47 min |
| Jul 21, 12:57 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 31 min |
| Jul 21, 1:03 PM EDT | Special Weather Statement | BUF | Oswego | 42 min |
| Jul 21, 1:59 PM EDT | Special Weather Statement | BUF | Oswego | 46 min |
| Jul 21, 2:31 PM EDT | Special Weather Statement | BUF | Oswego | 44 min |
| Jul 21, 2:55 PM EDT | Special Weather Statement | BUF | Lewis | 50 min |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.